ON THE RATE OF CONVERGENCE OF THE KXK BLOCK, K-LINE ITERATIVE METHODS - K-]INFINITYOn the rate of convergence of the $k\tines k$ block,$k$-line iterative mothods : $k\to\infty$.zOn

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 345
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorLee, Chang-Ockko
dc.contributor.authorPARTER, SVko
dc.date.accessioned2013-02-27T11:42:29Z-
dc.date.available2013-02-27T11:42:29Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1995-07-
dc.identifier.citationNUMERISCHE MATHEMATIK, v.71, no.1, pp.59 - 90-
dc.identifier.issn0029-599X-
dc.identifier.urihttp://hdl.handle.net/10203/68341-
dc.languageEnglish-
dc.publisherSPRINGER VERLAG-
dc.titleON THE RATE OF CONVERGENCE OF THE KXK BLOCK, K-LINE ITERATIVE METHODS - K-]INFINITY-
dc.title.alternativeOn the rate of convergence of the $k\tines k$ block,$k$-line iterative mothods : $k\to\infty$.zOn-
dc.typeArticle-
dc.identifier.wosidA1995RL68800003-
dc.type.rimsART-
dc.citation.volume71-
dc.citation.issue1-
dc.citation.beginningpage59-
dc.citation.endingpage90-
dc.citation.publicationnameNUMERISCHE MATHEMATIK-
dc.identifier.doi10.1007/s002110050136-
dc.contributor.localauthorLee, Chang-Ock-
dc.contributor.nonIdAuthorPARTER, SV-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0